MedElevator Войти в исследования
← Поиск публикаций
Frontiers in pharmacology · 2026

Case report: Butylphthalide-associated severe thrombocytopenia, a rare adverse drug reaction.

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Gong Chenyi, Feng Xiaoling, Hu Yeqing, Wang Jian, Zhang Yanan, Sun Xiaoyan, Zhang Bing, Liu Ying, Zhu Hengya

Аннотация

INTRODUCTION: Butylphthalide (DL-NBP) is a widely used neuroprotective agent for acute ischemic stroke. Although generally well-tolerated, severe thrombocytopenia as a rare adverse reaction has not been fully recognized. Herein, we report a severe case of probable DL-NBP-associated thrombocytopenia to increase clinical awareness and inform clinical management.

CASE PRESENTATION: A 69-year-old male with hypertension was admitted for acute brainstem infarction. His hospitalization was complicated by catastrophic thrombocytopenia (min 1.0 × 109/L), suggestive of a possible immune-mediated thrombocytopenia. Subsequent complications included hypoxemia, pneumonia, occult gastrointestinal blood loss, and muscular venous thrombosis of the right calf, creating complex management challenges. Through multidisciplinary collaboration, multimodal tailored treatment was delivered to balance the risks of stroke recurrence and bleeding: corticosteroids, platelet transfusion, recombinant human thrombopoietin and recombinant human interleukin-11 were administered for presumed immune-mediated thrombocytopenia, and antiplatelet therapy was sequentially modified. The patient's condition stabilized with normalized platelet counts, and he was transferred for rehabilitation.

CONCLUSION: Severe thrombocytopenia showed a temporal association with DL-NBP treatment. After excluding alternative etiologies, probable DL-NBP-associated thrombocytopenia was considered in this case.